| Catalog Number |
121701052 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Fatigue (1849); Inflammation (1932); Pain (1994); Numbness (2415); Muscle/Tendon Damage (4532)
| Date of Event |
01/01/2024
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.The product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A records evaluation (mre) was not perform.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.
Additional Manufacturer Narrative
Product complaint (b)(4) e3 initial reporter occupation: lawyer this report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
Event or Problem Description
On (b)(6) 2020 medical records note the patient is experiencing some numbness and tingling down the right leg, along with right groin pain and weakness on (b)(6) 2021 medical records note patient has been having increased weakness of the iliopsoas muscle right hip, the patient is scheduled for an injection in the iliopsoasa muscle.On (b)(6) 2021 the patient had iliopsoas tendon injection under fluoroscopic guidance to address right hip pain, iliopsoas bursitis, tendonitis.Noted that these events happened after the 02/18/2019, post right hip revision captured in (b)(4).